Highly dispersive optical solitons with Kerr law nonlinearity by F-expansion

Biswas A., Ekicid M., SÖNMEZOĞLU A. , Belic M. R.

OPTIK, vol.181, pp.1028-1038, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 181
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2018.12.164
  • Title of Journal : OPTIK
  • Page Numbers: pp.1028-1038
  • Keywords: Solitons, Complexitons, F-expansion scheme


This paper employs F-expansion scheme to secure bright, dark, singular and other combo highly dispersive optical solitons when all orders of dispersion up to sixth order are taken into account. There are other solutions that naturally emerge from this scheme as a byproduct. These include Weierstrass function, singular periodic solutions, doubly periodic solutions and so on.